Works matching DE "PARABOLIC operators"
Results: 819
A Liouville theorem and radial symmetry for dual fractional parabolic equations.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 4, p. 791, doi. 10.1142/S0219530523500380
- By:
- Publication type:
- Article
An index theorem for gauge-invariant families: The case of solvable groups.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 1/2, p. 155, doi. 10.1023/A:1024517714643
- By:
- Publication type:
- Article
AILU: a preconditioner based on the analytic factorization of the elliptic operator.
- Published in:
- Numerical Linear Algebra with Applications, 2000, v. 7, n. 7/8, p. 505, doi. 10.1002/1099-1506(200010/12)7:7/8<505::AID-NLA210>3.0.CO;2-Z
- By:
- Publication type:
- Article
A priori error estimates for nonstationary optimal control problems with gradient state constraints.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 611, doi. 10.1002/pamm.201510295
- By:
- Publication type:
- Article
Error estimates for the Ginzburg-Landau approximation: an overview and recent results.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 973, doi. 10.1002/pamm.201410467
- By:
- Publication type:
- Article
Numerical solutions of fractional parabolic equations with generalized Mittag–Leffler kernels.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.22699
- By:
- Publication type:
- Article
Linearized compact difference schemes applied to nonlinear variable coefficient parabolic equations with distributed delay.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 3, p. 2307, doi. 10.1002/num.22968
- By:
- Publication type:
- Article
Splitting method for an inverse source problem in parabolic differential equations: Error analysis and applications.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 3, p. 654, doi. 10.1002/num.22447
- By:
- Publication type:
- Article
Convergence and stability estimates in difference setting for time‐fractional parabolic equations with functional delay.
- Published in:
- Numerical Methods for Partial Differential Equations, 2020, v. 36, n. 1, p. 118, doi. 10.1002/num.22421
- By:
- Publication type:
- Article
A parareal approach of semi‐linear parabolic equations based on general waveform relaxation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 6, p. 2017, doi. 10.1002/num.22390
- By:
- Publication type:
- Article
New a priori analysis of first‐order system least‐squares finite element methods for parabolic problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 5, p. 1777, doi. 10.1002/num.22376
- By:
- Publication type:
- Article
Weak Galerkin finite element methods for a fourth order parabolic equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 5, p. 1745, doi. 10.1002/num.22373
- By:
- Publication type:
- Article
Finite element approximation of a phase field model arising in nanostructure patterning.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 6, p. 1890, doi. 10.1002/num.21972
- By:
- Publication type:
- Article
Monitoring three-dimensional packings in microgravity.
- Published in:
- Granular Matter, 2014, v. 16, n. 2, p. 165, doi. 10.1007/s10035-013-0479-8
- By:
- Publication type:
- Article
Entire parabolic trajectories as minimal phase transitions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 391, doi. 10.1007/s00526-012-0587-z
- By:
- Publication type:
- Article
Harnack inequality for nondivergent parabolic operators on Riemannian manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 669, doi. 10.1007/s00526-013-0596-6
- By:
- Publication type:
- Article
Everywhere regularity of certain nonlinear diffusion systems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 37, n. 3/4, p. 407, doi. 10.1007/s00526-009-0269-7
- By:
- Publication type:
- Article
Existence and uniqueness of viscosity solutions for a degenerate parabolic equation associated with the infinity-Laplacian.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 31, n. 4, p. 457, doi. 10.1007/s00526-007-0117-6
- By:
- Publication type:
- Article
Intersection and Incidence Distances Between Parabolic Subgroups of a Reductive Group.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 3, p. 405, doi. 10.1007/s10958-016-3116-3
- By:
- Publication type:
- Article
Time-Nonlocal Boundary Value Problem for Degenerate Sobolev Type Equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 6, p. 811, doi. 10.1007/s10958-015-2636-6
- By:
- Publication type:
- Article
Explicit Form of the Fundamental Solution to a Second Order Parabolic Operator.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 4, p. 545, doi. 10.1007/s10958-015-2577-0
- By:
- Publication type:
- Article
Nonlocal Parabolic Boundary-Value Problems with Singularities.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 3, p. 327, doi. 10.1007/s10958-015-2449-7
- By:
- Publication type:
- Article
Parabolic Factorization for a Matrix Ring.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 3, p. 479, doi. 10.1007/s10958-014-2056-z
- By:
- Publication type:
- Article
Multi-Weighted Parabolic Equations and Systems.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 2, p. 267, doi. 10.1007/s10958-013-1452-0
- By:
- Publication type:
- Article
Global attractor of a parabolic inclusion with nonautonomous main part.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 4, p. 458, doi. 10.1007/s10958-012-1076-9
- By:
- Publication type:
- Article
A nonlinear boundary-value problem for a degenerate parabolic pseudodifferential equation.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 4, p. 461, doi. 10.1007/s10958-011-0604-3
- By:
- Publication type:
- Article
Hölder continuity of solutions of parabolic equations with variable nonlinearity exponent.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 3, p. 347, doi. 10.1007/s10958-011-0599-9
- By:
- Publication type:
- Article
On parabolic subgroups in Coxeter groups of large type.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 878, doi. 10.1007/s10958-011-0516-2
- By:
- Publication type:
- Article
L-Solvability of the Dirichlet problem for second order parabolic equations.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 4, p. 423, doi. 10.1007/s10958-011-0202-4
- By:
- Publication type:
- Article
The invariant field of the adjoint action of the unitriangular group in the nilradical of a parabolic subalgebra.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 3, p. 400, doi. 10.1007/s10958-010-0144-2
- By:
- Publication type:
- Article
Parabolic subgroups of SL and Sp over a Dedekind ring of arithmetic type.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 3, p. 307, doi. 10.1007/s10958-010-0135-3
- By:
- Publication type:
- Article
Estimates for weak solutions of a nondiagonal parabolic system of two equations.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 170, n. 5, p. 604, doi. 10.1007/s10958-010-0105-9
- By:
- Publication type:
- Article
On perturbations of abstract fractional differential equations by nonlinear operators.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 170, n. 3, p. 306, doi. 10.1007/s10958-010-0087-7
- By:
- Publication type:
- Article
Derived Length of Finite -Groups Factorable by Normal Elementary Abelian Subgroups.
- Published in:
- Algebra & Logic, 2015, v. 54, n. 1, p. 63, doi. 10.1007/s10469-015-9323-z
- By:
- Publication type:
- Article
Bases for partially commutative Lie algebras.
- Published in:
- Algebra & Logic, 2011, v. 50, n. 5, p. 405, doi. 10.1007/s10469-011-9152-7
- By:
- Publication type:
- Article
Primitive parabolic permutation representations for finite symplectic groups.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 3, p. 246, doi. 10.1007/s10469-010-9093-6
- By:
- Publication type:
- Article
Atmospheric Data Assimilation on the Equatorial Beta Plane.
- Published in:
- Atmosphere - Ocean (Canadian Meteorological & Oceanographic Society), 1993, v. 31, n. 4, p. 421, doi. 10.1080/07055900.1993.9649479
- By:
- Publication type:
- Article
Fitted Operator Average Finite Difference Method for Solving Singularly Perturbed Parabolic Convection- Diffusion Problems.
- Published in:
- International Journal of Engineering & Applied Sciences (1309-0267), 2019, v. 11, n. 3, p. 414, doi. 10.24107/ijeas.567374
- By:
- Publication type:
- Article
Reflection factorizations and quasi-Coxeter elements.
- Published in:
- Journal of Combinatorial Algebra, 2023, v. 7, n. 1, p. 127, doi. 10.4171/JCA/70
- By:
- Publication type:
- Article
Bounded invertibility and separability of a parabolic type singular operator in the space L<sub>2</sub>(R²).
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 5, p. 2199, doi. 10.3906/mat-2101-72
- By:
- Publication type:
- Article
General rotational surfaces in the 4-dimensional Minkowski space.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 5, p. 883, doi. 10.3906/mat-1312-10
- By:
- Publication type:
- Article
A nonlocal parabolic problem in an annulus for the Heaviside function in Ohmic heating.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 1, p. 37, doi. 10.3906/mat-1104-9
- By:
- Publication type:
- Article
On Space of Parabolic Potentials Associated with the Singular Heat Operator.
- Published in:
- Turkish Journal of Mathematics, 2005, v. 29, n. 3, p. 299
- By:
- Publication type:
- Article
Electromagnetic solitons in a superlattice with parabolic miniband.
- Published in:
- Technical Physics Letters, 2010, v. 36, n. 4, p. 389, doi. 10.1134/S1063785010040292
- By:
- Publication type:
- Article
Approximating functionals of local martingales under lack of uniqueness of the Black–Scholes PDE solution.
- Published in:
- Quantitative Finance, 2015, v. 15, n. 5, p. 901, doi. 10.1080/14697688.2013.838634
- By:
- Publication type:
- Article
SOME REMARKS ON HORIZONTAL, SLANT, PARABOLIC AND POLYNOMIAL ASYMPTOTE.
- Published in:
- Didactics of Mathematics, 2013, n. 10, p. 45, doi. 10.15611/dm.2013.10.04
- By:
- Publication type:
- Article
CONTROLLABILITY OF FAST DIFFUSION COUPLED PARABOLIC SYSTEMS.
- Published in:
- Mathematical Control & Related Fields, 2014, v. 4, n. 4, p. 465, doi. 10.3934/mcrf.2014.4.465
- By:
- Publication type:
- Article
APPROXIMATE CONTROLLABILITY CONDITIONS FOR SOME LINEAR 1D PARABOLIC SYSTEMS WITH SPACE-DEPENDENT COEFFICIENTS.
- Published in:
- Mathematical Control & Related Fields, 2014, v. 4, n. 3, p. 263, doi. 10.3934/mcrf.2014.4.263
- By:
- Publication type:
- Article
CARLEMAN ESTIMATES FOR SEMI-DISCRETE PARABOLIC OPERATORS WITH A DISCONTINUOUS DIFFUSION COEFFICIENT AND APPLICATIONS TO CONTROLLABILITY.
- Published in:
- Mathematical Control & Related Fields, 2014, v. 4, n. 2, p. 203, doi. 10.3934/mcrf.2014.4.203
- By:
- Publication type:
- Article
Regularity of solutions of the parabolic normalized p-Laplace equation.
- Published in:
- Advances in Nonlinear Analysis, 2019, v. 9, n. 1, p. 7, doi. 10.1515/anona-2018-0091
- By:
- Publication type:
- Article